| Model Number |
8817748001 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/17/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, 4 days after implantation, during dialysis treatment, the product had arterial (red) lumen tip or venous (blue) end blockage, affecting patient's dialysis.No other products being utilized with the device.No other defects/damages found in the product.Nothing unusual observed on the device prior to use.Flushing was not done prior to use.There was no problem with the catheter's dimension.The dimension of the catheter matched what was indicated on the label.No cleaning agent used on the device.No tego utilized.There was no luer adapter issue.The customer tried to reverse the lines.They adjusted catheter position and sealed the tube with urokinase.Continuous urokinase sealing was the intervention/treatment used.After continuous urokinase lock for several days, catheter patency was observed.They still removed and replaced the temporarily long-term tube with a new one of the same product id (identifier) on (b)(6) 2023.The treatment was performed and completed afterwards.The procurement center had contacted the supplier to come to the hospital to check and replace the problematic batch.There was no blood loss.There was no reported patient injury.
Additional Manufacturer Narrative
Event or Problem Description
According to the reporter, four days after implantation, during dialysis treatment, the product had arterial (red) lumen tip or venous (blue) end blockage, affecting the patient's dialysis.No other products were being utilized with the device.No other defects or damages were found on the product.Nothing unusual was observed on the device prior to use.Flushing was not done prior to use.There was no problem with the catheter's dimensions.The dimension of the catheter matched what was indicated on the label.No cleaning agent was used on the device.No tego was utilized.There was no luer adapter issue.The customer tried to reverse the lines.They adjusted the catheter's position and sealed the tube with urokinase.Continuous urokinase sealing was the intervention or treatment used.After continuous urokinase lock for several days, catheter patency was observed.They still removed and replaced the temporarily long-term tube with a new one with the same product id (identifier) on (b)(6) 2023.The treatment was performed and completed afterwards.The procurement center had contacted the supplier to come to the hospital to check and replace the problematic batch.There was no blood loss.There was no reported patient injury.